# SDR 07FDEA02256

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE INSPECTION LT AFT SERVICE DOOR, 2ND FRAME, 4" FROM FWD EDGE UPPER SURFACE OF LOWER SHEAR TIE IS CORRODED.  THIS SDR IS A DUPLICATE OF SDR NR 07-2257 AND INADVERTENTLY ENTERED IN ERROR.  SDR SUBMITTED IN ERROR- ADMINISTRATOR.
